# SDR CALA2013090490970

- Difficulty date: July 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 65,374 hours, 24,264 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DUE TO FAN BLADE DAMAGE ON NR 2 ENGINE CAUSED BY BIRD STRIKE.  ACCOMPLISHED INSPECTION OF THE FAN BLADES PER AMM TASK 72-31-11-200-010-B 13.  FOUND ONE BLADE WITH ALLOWABLE DEFLECTION LIMIT & EVIDENCE OF AN AREA OF 'RUB ON THE ATTRITION LINER.
